# SDR DL76L041133

- Difficulty date: December 23, 2004
- Submitted: January 3, 2005
- Operation: Air carrier
- Aircraft: N198DN
- Make and model: Boeing 767332
- Aircraft serial: 28455
- Aircraft time: 33,402 hours, 5,295 cycles
- Engine: Pwa PW4060
- Engine time: 48,235 hours, 8,978 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Condition: Inoperative
- Location: Nr 2 Engine
- Part time: 48,235 hours, 8,978 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE EEC INOP LEFT EEC TURNED OFF PER PROCEDURE.  REPLACED RIGHT ENGINE EEC PER MM, OPS CHECK OK.
